MathSciNet Relay Station
MathSciNet bibliographic data
MR1336865 39B52
Paganoni, Luigi; Rätz, Jürg Conditional functional equations and orthogonal additivity. Aequationes Math. 50 (1995), no. 1-2, 135–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement